# SDR SWAA2016110909543

- Difficulty date: October 31, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 278-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT IS CRACKED BETWEEN BS 278 TO 294, BL 0.   R & R THE FLOOR SUPPORT IAW DWG & SRM.
